# SDR UALA2011072703877

- Difficulty date: July 26, 2011
- Submitted: August 19, 2011
- Operation: Air carrier
- Aircraft: N669UA
- Make and model: Boeing 767322
- Aircraft serial: 30025
- Aircraft time: 44,160 hours, 11,597 cycles
- Engine: Pwa PW4056
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Cover
- Condition: Unsecure
- Location: Rt Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

METAL CLIP HANGING DOWN BELOW RIGHT ENGINE.  REMOVED LANYARD AND CLIP THAT HAD BROKEN OFF OF IDG OVERFLOW DRAIN COUPLING COVER, COVER STILL SECURE.  SAMC REMARKS: CLOSED AND SECURED IDG ACCESS DOOR ON LEFT CORE COWL AFTER REMOVING LANYARD.
